# SDR Y2PA95006

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Part number: MOBILE254
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DTW - ABORTED TAKEOFF.  NR 1 ENGINE OIL CLOGGED LIGHT ILLUMINATED.  REMOVED OIL FILTER, FOUND CARBON IN FILTER, DRAINED AND RESERVICED OIL TANK.  REPLACED FILTER.  REF:  OPERATOR CONTROL NR 95ZZZX3190.  (X)
